MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED VAULTLOCK DRILL GUIDE, M 25L; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. AUGMENTED VAULTLOCK DRILL GUIDE, M 25L; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number AUGMENTED VAULTLOCK DRILL GUIDE, M 25L
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via sems that an ar-9215-1-03 handle snapped off the ar-9231-02ag-25l drill guide.Case involvement, device broke during use.
 
Additional Manufacturer Narrative
Additional information: h.6 updated correction: this case was determined to be a duplicate and has been reported in report # 1220246-2022-05693.

Brand Name
AUGMENTED VAULTLOCK DRILL GUIDE, M 25L
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16051738
Report Number1220246-2022-05986
Device Sequence Number17692275
Product Code LXH
UDI-Device Identifier00888867350274
UDI-Public00888867350274
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED VAULTLOCK DRILL GUIDE, M 25L
Device Catalogue NumberAR-9231-02AG-25L
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer12/09/2022
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown